# SDR AALA202411293369

- Difficulty date: November 24, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 35,126 hours, 15,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE BAFFLE BETWEEN STA 500B AND STA 500C, LBL 23. REPLACED BAFFLE PER AARD 53-00-01-6 AND SRM 53-30-53-2R-1.
